RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 5  


Science People
Nikolaǐ Pavlovich Erugin (on the ninetieth anniversary of his birth)
A. F. Andreev, I. V. Gaishun, V. I. Gromak, N. A. Izobov, V. A. Il'in, I. T. Kiguradze, N. N. Krasovskii, L. D. Kudryavtsev, N. A. Lukashevich, I. P. Martynov, V. A. Pliss, L. A. Cherkas, T. K. Shemjakina
579

Ordinary Differential Equations
On the stability of the equilibrium state in a case of periodic perturbation of the center
V. V. Basov, Yu. N. Bibikov
583
On the asymptotic behavior of the degenerate solution of the second Painlevé equation
A. N. Belogrudov
587
Local properties of plane homoclinic structures, and Hausdorff dimension
E. V. Vasil'eva, S. Yu. Pilyugin, V. A. Pliss
595
On the existence of a quasilinear system with a countable set of Bohl exponents
I. A. Volkov
602
Controllability of linear discrete systems in $F$-spaces
I. V. Gaishun
606
On a general representation of solutions of the Painlevé equations
V. I. Gromak
614
Algebraic differential equations with an integrating factor of Darboux type
M. V. Dolov, S. A. Chistyakova
618
On a lower exponent of a two-dimensional linear system with Perron perturbations
N. A. Izobov
623
On the asymptotic perturbation of a nonlinear center
Yu. A. Il'in
632
Theoretical and experimental analysis of the buffer phenomenon in a long line with a tunnel diode
V. F. Kambulov, A. Yu. Kolesov, N. Kh. Rozov
638
On systems of ordinary differential equations and differential inequalities with multipoint boundary conditions
I. T. Kiguradze
646
On boundedness conditions for characteristic sets of solutions of linear multidimensional equations
E. K. Makarov
653
Dissipativity and degeneration conditions in the ecological HHW-model
A. V. Osipov
658
Dependence of the Bellman function on a parameter for two-dimensional control systems
N. N. Petrov
664
Some properties of weakly hyperbolic invariant sets
V. A. Pliss, J. R. Sell
672
On conditions for the absence of rapidly increasing solutions of the Emden–Fowler equation
V. A. Rabtsevich
678
On the properties of matritsants that affect the regularity of linear extensions of dynamical systems on a torus
A. M. Samoilenko, V. L. Kulik
684
The Dulac function for polynomial autonomous systems on a plane
L. A. Cherkas
689

Short Communications
On limit and separatrix cycles of a quasiquadratic system
A. F. Andreev, I. A. Andreeva
700
The dimension of the closure of an almost periodic trajectory of a periodic system of differential equations
I. L. Zinchenko
702
A frequency criterion for the boundedness of solutions of a class of linear systems
B. F. Ivanov
704
The Riccati equation and special third-order systems without moving critical points
N. A. Lukashevich, I. P. Martynov
707
Investigation of a linear system on a plane
M. V. Strekopytova
709
Perturbation of heteroclinic cycles that contain saddle-foci
V. E. Chernyshev
712
Necessary and sufficient conditions for the existence of singular periodic solutions
Yu. V. Churin
714
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019